# SDR UIEA201000119

- Difficulty date: May 6, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 43,355 hours, 6,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 1241 LBL 90 CLOSURE PNL FOUND CRACKED.  REPAIRED AS PER BOEING MESSAGE (HKG-TLS-09-0005-03B).
